MAUDE Adverse Event Report: ENDOLOGIX, INC. AFX; BIFURCATED

ENDOLOGIX, INC. AFX; BIFURCATED
Model Number BA28-110/I16-30
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Death (1802)
Date of Event 02/27/2016
Type of Reportable Event Death
Additional Manufacturer Narrative
To date the incident sample has not been received for evaluation.If the sample is received or if additional information pertinent to the incident is obtained, a follow-up report will be submitted.Device not returned.
 
Event or Problem Description
Patient initially implanted with a bifurcated stent and a suprarenal aortic extension on (b)(6) 2016.Two days post procedure the patient expired.Cause of death is unknown, patient was stable following initial implant.

Brand Name
AFX
Common Device Name
BIFURCATED
Manufacturer (Section D)
ENDOLOGIX, INC.
2 musick
irvine CA 92618
MDR Report Key5606466
Report Number2031527-2016-00174
Device Sequence Number19073908
Product Code MIH
UDI-Device Identifier00818009014160
UDI-Public(01)00818009014160(17)180119
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/26/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date01/19/2018
Device Model NumberBA28-110/I16-30
Device Lot Number1312134-029
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2016
Initial Report FDA Received Date04/25/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age85 YR